advertisement
Question
Posted by: Charlotte | 2009/01/22

Lugsiekte

Ek het al Sandoz 24h voor die tyd gedrink, maar raak nog steeds lugsiek. Voel naar, bloated, en gedisorienteerd. Weet nie hoe dit sal gaan met n langer vlug nie.
Voel skaam daaroor
Ek raak nie karsiek nie, maar wel op bote en in die lug
Enige ander raad?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Charlotte
Probeer Avomine?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement